Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
cweb

HELP~!!!

Recommended Posts

i've been on tazorac for over 2 motnhs.. using it day and night for 10 minutes.. and then washing it off..

after that i do the vinegar method.. day and night... i leave it on...

juz 2 days ago i started using this pure aloe vera gel on my face .. i apply it on 30 minutes after the vinegar....

i can definately tell my skins been peeling.. its much thinner... but my face is so red... and stinggggss soooo bad... even if u put moisturizer on it it hurts like helll....its skins very irritated..

should i stop everything for a couple days and let my skin heal a bit?... juz stop using one of the items on my face??

Share this post


Link to post
Share on other sites

You need to figure out which thing is stinging.... My guess is that it's either the tazorac or the vinegar. Just figure it out by process of elimination - Stop all but one thing (for example, stay on the Tazorac and stop everything else for about a week). If that's fine then add the vinegar to the mix - if that's fine then add the aloe vera. By this time you should have figured out what's bothering your skin so much.

Share this post


Link to post
Share on other sites

DUDE IM NO ON TRAZORAC ITS SO SENSETIVE IVE BEEN ON IT FOR 8 MONTHS

IF YOUR ON TRAZORAC YOU CANNOT PUT ANYTHING ON YOUR FACE. STOP WHAT YOUR DOING AND STICK WITH THE TRAZORAC.

ahhh

becareful!

Share this post


Link to post
Share on other sites

oh really...

but isn't ALoe Vera suppopse to help ur skin heal? so shouldn't that be okay??

Share this post


Link to post
Share on other sites

yeah. but nothing else.

its extremely dangerous you should read the instructions on the thing.

Its removes the first layer of skin constantly it makes your skin real prone to things that are chemicals.

Because when you burn your self with chemicals it burns the first layer too, but now your first layer is already removed.

Im no dermatologists but its really dangerous.

Id suggest using trazorac is better than a microbermbrasion but the thing is when you do that, you can use non abalative lasers it'll go deeper thru your skin since the 1st layer is removed.

Thats a g ood advantage.

Share this post


Link to post
Share on other sites

yeah i wasn't planning to do any lazer treatment anyway..

so u saying the Tazorac Removes the first layer of my skin??

cuz when i used the vinegar that removes my skin (dead skin and stuff)too...so i thoguth it helps exfoliate......therefore helping with tazorac..not sure...

I'll guess i'll stick juz with Tazorac then... yeah i'm qiute sure the first layer of my skin is removed.. i look a little lighter.. even tho i'm still very red...

and i'll use the Pure Aloe Vera Gel at night then.. see how that goes... cuz

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×